# SDR ASAA1058529

- Difficulty date: November 20, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 12,081 hours, 3,685 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN ENGAGED AUTOTHROTTLE SPLIT DEVELOPS (LEFT THROTTLE STAYS CONSTANT AND RIGHT THROTTLE INCREASES) AND SYSTEM KICKS OFF.  NO OTHER LIGHTS OTHER THAN A/T P/RST WARNING LIGHT.  ACCOMPLISHED FIM TASK 22 31 00 810 812.  A/T CURRENT STATUS AND INTERACTIVE BITE TEST ARE NORMAL WITHOUT FAULT MESSAGES.  DFCS BITE TEST GRP 43 LRU REPLACEMENT TEST FOR A/T IS GOOD.
